A polynomial path-following interior point algorithm for general linear complementarity problems

T. Illes, M. Nagy, T. Terlaky

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)329-342
JournalJournal of Global Optimization
Volume47
Issue number3
Publication statusPublished - 2010

Cite this

@article{01fc1f1cccc241228633a659c4707edc,
title = "A polynomial path-following interior point algorithm for general linear complementarity problems",
author = "T. Illes and M. Nagy and T. Terlaky",
year = "2010",
language = "English",
volume = "47",
pages = "329--342",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer Netherlands",
number = "3",

}

A polynomial path-following interior point algorithm for general linear complementarity problems. / Illes, T.; Nagy, M.; Terlaky, T.

In: Journal of Global Optimization, Vol. 47, No. 3, 2010, p. 329-342.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A polynomial path-following interior point algorithm for general linear complementarity problems

AU - Illes, T.

AU - Nagy, M.

AU - Terlaky, T.

PY - 2010

Y1 - 2010

M3 - Article

VL - 47

SP - 329

EP - 342

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 3

ER -